It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Does anybody have any ideas for helping to prevent stomach problems while taking iron pills?
[QUOTE=kkbug]Does anybody have any ideas for helping to prevent stomach problems while taking iron pills?[/QUOTE]
When I was told to take iron, they told me to take ferrous gluconate instead of ferrous sulfate. The doc said that it was easier on the stomach. I took 2 of the 324mg each day and didn't have any problems except constipation which can be helped by taking Colace 100mg, 1-2 times a day. (also over the counter) This was a type of iron that I had to get at the pharmacy....no prescription. :)
:wave: [newbie]
I was taking Ferrous sulphate and I am now taking Ferrous Fumarate
Both of these have made me feel very sick, with stomuch cramps which stopped me from sleeping and have constipated me.
I dont think I am anaemic, just Iron Deficient [tho doctors round here are very difficult to see... so its mostly postal!]

I have Ulcerative Colitis which is an ulceration of the gut and so this probably doesnt help - all the iron tablets say not to take them with this, but I've been told to anyway.
I have a severe phobia of vomiting - so dont want this to be a side effect [as it currently is], would it occur if I had injections or not?
What can I do??? I feel rotten and I just want to get better!
Beth
x





All times are GMT -7. The time now is 01:58 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!